# SDR ASAA2020032532530

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD. IAW B737-900 AMM 33-51-06-960-805.
